# SDR DL733953126

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- Engine: Ge CFM56*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, INSP FOUND THE O/B SIDE OF NR 2 PYLON WORN AT WING L/E AREA.  ACCOMPLISHED REPAIRS PER SRM 54-50-01 PG 219.
